Autoimmune hepatitis or drug-induced autoimmune-like hepatitis: how can we tell?
Аннотация
Autoimmune hepatitis (AIH) presents unique diagnostic challenges due to its heterogeneous presentation and lack of specific features. Drug-induced autoimmune-like hepatitis (DI-ALH) is a condition in which liver injury induced by drugs manifests with laboratory and histological characteristics indistinguishable from AIH. Even after extensive investigation, distinguishing between these conditions can be difficult. We present the case of a patient with AIH who developed severe acute liver injury after 2 years of nitrofurantoin use. The hepatocellular pattern of liver injury, elevated IgG, erythrocyte sedimentation rate and decreased complement levels suggested an autoimmune aetiology. Treatment with prednisolone was initiated promptly, leading to progressive resolution of liver failure. Positive autoantibodies and liver histology confirmed the diagnosis. However, it remains unclear whether the acute liver injury with autoimmune features was due to the unmasking of subclinical AIH by the medication or represents a true DI-ALH. Nitrofurantoin is a well-known drug capable of inducing DI-ALH.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.